MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42638
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The icast stent balloon had a hole and did not fully inflate beyond 5 atm, however, the partial inflation allowed the balloon to be removed while the stent remained in place.The balloon was removed over a rosen wire, and a second balloon was used to fully expand the stent.During guidewire removal, the lunderquist wire became caught and frayed in the left external iliac artery.A catheter was used to capture the floppy tip, and the wire was successfully removed.No patient harm or adverse event was reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block d10 concomitant medical products: 7 fr x 55 cm aptus, cook endograft, vbx balloon expandable stents, cook zenith alpha, zenith fenestrated, bifurcated device and iliac legs, rosen wire, lunderquist guide wire.A supplemental report will be submitted upon completion of our investigation.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24924666
Report Number3011175548-2026-000004
Device Sequence Number18716974
Product Code PRL
UDI-Device Identifier00650862426380
UDI-Public(01)00650862426380(17)281119
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42638
Device Catalogue Number42638
Device Lot Number525906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/01/2026
06/10/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/18/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale